# SDR DALA2022083005824

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CRACK ON SEAT TRACK SUPPORT BETWEEN STA 1320 AND 1340 AT RBL 24.75 ON CEILING AREA OF AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00166: SEAT TRACK SUPPORT BETWEEN STA 1320 AND 1340 AT RBL 24.75 ON CEILING AREA OF AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2382305)
